| Model Number |
HT70 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the ht70 ventilator blender leaked when it was connected to the oxygen source.There was no patient involvement at the time of the reported condition.
Additional Manufacturer Narrative
Correction: corrected catalog # to h70; serial #: unknown; (b)(6).The serial number of the ventilator was not provided therefore the device manufacture date is unknown.Device evaluation: the blender mixer was returned to medtronic¿s failure analysis laboratory.An investigation was performed and the reported issue could not be verified.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the ht70 ventilator blender leaked when it was connected to the oxygen source.There was no patient involvement at the time of the reported condition.The customer was to be provided a replacement blender.